# SDR AALA20140722010

- Difficulty date: July 21, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 71,507 hours, 37,600 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5910189501
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FASTENER HOLES IN VERTICAL STABILIZER LE ABOVE STATION ZFS 52.267 OVERSIZED BEYOND MANUAL LIMITS. INSTALLED REPAIR BUSHING IAW SRM 55-03-00-001 FIGURE 30.
